logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1123 Príspevky
441 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitlePravdepodobnosť a lineárnosť
English TitleProbability and Linearity
MESCK50, K60
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2013
Volume 42
Number 2
Pages 11-18
ISSN 1335-4981
Abstract
Applying elementary approach, we prove the linearity of mean value of random variables, both for discrete and continuous case.
Authors
Riečan, Beloslav
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite: Riečan, Beloslav, Moment, prosím!, in: Obzory matematiky, fyziky a informatiky, volume 41, number 2, pages 19-25, ISSN 1335-4981, 2012.
  Based on Aigaion, modifications MD© 2007